# SDR C2XA11IA005

- Difficulty date: January 3, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 21,964 hours, 16,696 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE71379016
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2974, DURING CLIMB THE CREW REPORTED A NUMBER ONE HYDRAULIC PUMP FAIL WITH A HYD 1 LOW QTY INDICATION.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE PRESSURE AND RETRURN LINES ON THE NUMBER ONE ENGINE DRIVEN PUMP, SERVICED THE NUMBER ONE HYDRAULICS, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
